Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Wind blowing in ears, excessive sleep, weight gain, blood and mucus in stool. Related to opiate abuse or pet's worms?

Hi for the past 2 years or maybe longer ive had what feels like wind blowing in my ears it used to be random but now it happens almost every time i close my eyes, I am prescribed to methadone for opiate abuse and I thought for a while that this was a symptom of the methadone but i am not to sure of that now.. Some of my other symptoms that i have are excessive sleepiness, weight gain , blood and mucus in stool, blurry vision, dry itchy skin, itching in the ears, and itchy scalp . Could this wind blowing in the ears or any of my other symptoms possibly be caused by a tape worm or round worm? The reason i ask is that my cat has worms and i looked up online that worms can be given to humans from animals and they can cause brain damage i got my cat 2 years ago around the same time i started having the wind noise in my ears. I also have anxiety and a seizure disorder, I havent had a seizure in over 3 years thanks to my medication but does this wind blowing in the ears thing sound like it could be something to do with my seizure disorder or maybe a medication symptom.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infectious Diseases Specialist 's  Response
Hi there,
Welcome to HCM.
The feeling of wind blowing in your ears does not seem to be due to any parasitic infection. The other symptoms you are experiencing is due to methadone. Cats spread parasitic infections like toxoplasmosis, giradiasis but not tapeworm infections. If you are still in doubt, get a stool examination done to rule out parasitic infection. Thanks.
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor